# SDR SWAA2025071178079

- Difficulty date: June 4, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOORBEAM LOCATED BS 540 BTW LBL 24.75 TO LBL 45.5 WL 208.1 AT PASSENGER CABIN.  REPLACED FLOORBEAM LOCATED BS 540 BTW LBL 24.75 TO LBL 45.5 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG: 143A0060 SHEET: 46 REV: -.
